# SDR CALA2017071002179

- Difficulty date: July 10, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N832UA
- Make and model: Airbus A319-131
- Aircraft serial: 1321
- Aircraft time: 55,407 hours, 23,317 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS STAY ON WITH SWITCH IN ARMED OR OFF POSITION.  RESET NSFSB SWITCH - OPS CHECKS GOOD.
